Online ISSN: 2581-4672
About the Journal
UPI Journal of Mathematics and Biostatistics (UPI-JMB)-ISSN: 2581-4672 is a quarterly publishing, double blind peer reviewed, open access, international journal and invites the papers from the all fields of mathematics, biostatistics and its related fields.
Open Acess Policy
All the Published articles By the UPI Journal of Mathematics and Biostatistics (UPI-JMB) are available Worldwide Under the Open Access Policy. As per the Budapest Open Access Initiative, Readers can Directly Access Published articles without paying any subscription or access fees. Readers are allowed to read, download, copy and distribute the full text of all published articles, and readers can Utilize the published article for Non-Commercial Purposes.
Frequency of Publication
UPI Journal of Mathematics and Biostatistics (UPI-JMB) is published 4 (March, June, September, December) issues for every calendar year.
Why Authors Choose UPIJMBS
- Easy online submission
- Effective Editorial Standards
- Appropriate Email Notification
- Excellent Peer Review Process
- International Quality and Standards
- Each Published Article is Assigned with a unique DOI
- Hard Copy of Publication Certificate Upon Author Request
CALL FOR PAPERS: Volume 4, Issue 4, 2021 (Issue Releasing Date: 15-December-2021)
Authors can submit manuscripts by online submission system or email us at [email protected]